# SDR AALA20110831AFW02

- Difficulty date: August 8, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 78,682 hours, 12,526 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON STRUT TORQUE BOX FORWARD UPPER WEB POWER FEEDER CABLE CUTOUT CRACKED.  ACCOMPLISHED DOUBLER REPAIR PER EA 018528.
